Maynooth University

Maynooth University ePrints and eTheses Archive

Maynooth University Library

The Computation of ŋ-Invariants on Manifolds with Free Circle Action

Bechtluft-Sachs, Stefan (2000) The Computation of ŋ-Invariants on Manifolds with Free Circle Action. Functional Analysis, 174 (2). pp. 251-263.

[img] Download (132kB)
Official URL: http://www.springerlink.com

Abstract

We present an explicit procedure to compute η-invariants. This also yields a topological formula for adiabatic limits and simplifies the calculation of Kreck-Stolz-invariants detecting components of the space of positive scalar curvature metrics.

Item Type: Article
Keywords: Invariants on Manifolds; Free Circel Action;
Subjects: Science & Engineering > Mathematics
Item ID: 1593
Depositing User: Dr. Stefan Bechtluft-Sachs
Date Deposited: 16 Oct 2009 09:47
Journal or Publication Title: Functional Analysis
Publisher: Springer Verlag
Refereed: Yes
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...